# SDR UALA2011012600448

- Difficulty date: January 26, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 65,813 hours, 20,124 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 24
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 24 EMERGENCY STRIP INOPERATIVE.  R & R SEAT 24 EMERGENCY LIGHT STRIP IAW AMM AND SWPM, OPS CHECKED GOOD IAW AMM.
